Remarks on an article of J.P. King
Commentationes Mathematicae Universitatis Carolinae (2005)
- Volume: 46, Issue: 4, page 645-652
- ISSN: 0010-2628
Access Full Article
topAbstract
topHow to cite
topReferences
top- Agratini O., Rus I.A., Iterates of a class of discrete linear operators, Comment. Math. Univ. Carolinae 44 (2003), 555-563. (2003) Zbl1096.41015MR2025820
- Beresin I.S., Zhidkov N.P., Numerische Methoden II, VEB Deutscher Verlag der Wissenschaften, Berlin, 1971.
- Kelisky R.P., Rivlin T.J., Iterates of Bernstein polynomials, Pacific J. Math. 21 (1967), 511-520. (1967) Zbl0177.31302MR0212457
- King P.J., Positive linear operators which preserve , Acta Math. Hungar. 99 (2003), 203-208. (2003) MR1973095
- Mamedov R.G., On the order of approximation of functions by sequences of linear positive operators (Russian), Dokl. Akad. Nauk SSSR 128 (1959), 674-676. (1959) MR0110017
- Păltănea R., Approximation by linear positive operators: Estimates with second order moduli, Ed. Univ. Transilvania, Braşov, 2003.
- Rus I.A., Iterates of Bernstein operators, via contraction principle, J. Math. Anal. Appl. 292 (2004), 259-261. (2004) Zbl1056.41004MR2050229
- Shisha O., Mond B., The degree of convergence of linear positive operators, Proc. Nat. Acad. Sci. U.S.A. 60 (1968), 1196-1200. (1968) MR0230016